Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

What are the risks of using thyroid stimulant to lose weight ?

i am a 20 yr old male and i wanted to use a thyroid stimulant to help lose some stubborn fat its all natural herbs and no hormone additive in it and has been tested in an fda approved lab and its only a four week treatment five days on and two days off risks
Asked On : Thu, 2 Jun 2011
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
welcome to
u should never use any stimulant to loose weight.coz there is only 1 way of loosing weighti.e following healthy diet,exercise or walking and yoga.
if u want to continue go ahead,but u wont benefit from it.
Answered: Thu, 2 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor